Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Analysis of some mixed finite element methods for plane elasticity equations

Authors: J. Pitkäranta and R. Stenberg
Journal: Math. Comp. 41 (1983), 399-423
MSC: Primary 65N15; Secondary 73K25
MathSciNet review: 717693
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We analyze some mixed finite element methods, based on rectangular elements, for solving the two-dimensional elasticity equations. We prove error estimates for a method proposed by Taylor and Zienkiewicz and for some new variants of the known equilibrium methods. A numerical example is given demonstrating the performance of the various algorithms considered.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N15, 73K25

Retrieve articles in all journals with MSC: 65N15, 73K25

Additional Information

Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society